MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-D
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the pvc procedure, temperature issues with the catheter resulted in the cancellation of the procedure.After the first seven lesions were created, five subsequent lesions were stopped by the ampere generator due to the temperature cutoff being reached.The error message "measured temperature higher than programmed limit" was displayed.The irrigation was increased to 20 ml/min, but the issue was not resolved.After around twelve lesions, none of the lesions were successful.The catheter was not exchanged.There were no adverse consequences to the patient and a new pfa procedure was scheduled due to the inability to ablate.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One uni-directional, curve d, tactiflex ablation catheter, sensor enabled was received for evaluation.A simulated ablation was performed, and the catheter displayed a high average temperature rise.Inspection of the distal tip determined the tct wires were fully encapsulated within the tip well.The catheter met specifications during electrical testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2.One uni-directional, curve d, tactiflex ablation catheter, sensor enabled was received for evaluation.The ensite automark files returned to product performance engineering were analyzed.Based on power and temperature plots for sessions corresponding to the complaint device, temperature would increase to a set limit after ablations were initiated causing the tempguard feature to titrate (reduce) power output, consistent with the reported event.A simulated ablation was performed, and the catheter displayed a high average temperature rise.Inspection of the distal tip determined the tct wires were fully encapsulated within the tip well.The catheter met specifications during electrical testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.
 
Event or Problem Description
This report includes an updated analysis.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23450835
Report Number3008452825-2025-00551
Device Sequence Number18402179
Product Code OAE
UDI-Device Identifier05415067034656
UDI-Public(01)05415067034656(10)10922625(17)280531
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-TFSE-D
Device Catalogue NumberA-TFSE-D
Device Lot Number10922625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer11/06/2025
11/24/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/23/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown